Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 30, Number 134

All articles in this issue are freely accessible.

A stability analysis for perturbed nonlinear iterative methods
Paul T. Boggs and J. E. Dennis.
Math. Comp. 30 (1976), 199-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0395209
Error analysis for a stiff system procedure
Arthur David Snider.
Math. Comp. 30 (1976), 216-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0398111
Numerical applications of reflection to partial differential equations
Arthur David Snider.
Math. Comp. 30 (1976), 220-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443380
An analysis of the finite element method using Lagrange multipliers for the stationary Stokes equations
Richard S. Falk.
Math. Comp. 30 (1976), 241-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0403260
Higher order approximations to the boundary conditions for the finite element method
J. J. Blair.
Math. Comp. 30 (1976), 250-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0398123
On the evaluation of some integrals occurring in scattering problems
J. Kadlec.
Math. Comp. 30 (1976), 263-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0395164
Finite-difference approximations to singular Sturm-Liouville eigenvalue problems
G. W. Reddien.
Math. Comp. 30 (1976), 278-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0403235
Stability of multistep methods for delay differential equations
Lawrence F. Wiederholt.
Math. Comp. 30 (1976), 283-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0398132
Some fourth degree integration formulas for simplexes
A. H. Stroud.
Math. Comp. 30 (1976), 291-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0391484
Converting interpolation series into Chebyshev series by recurrence formulas
Herbert E. Salzer.
Math. Comp. 30 (1976), 295-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0395159
Inequalities for hypergeometric functions
R. G. Buschman.
Math. Comp. 30 (1976), 303-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390306
Characteristic $m$-sequences
Michael Willett.
Math. Comp. 30 (1976), 306-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0389863
A computational technique for determining the class number of a pure cubic field
Pierre Barrucand, H. C. Williams and L. Baniuk.
Math. Comp. 30 (1976), 312-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0392913
Factoring multivariate polynomials over algebraic number fields
Paul S. Wang.
Math. Comp. 30 (1976), 324-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0568283
Sharper bounds for the Chebyshev functions $𝜃(x)$ and $𝜓(x)$. II
Lowell Schoenfeld.
Math. Comp. 30 (1976), 337-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457374
The uniqueness of the Markoff numbers
Gerhard Rosenberger.
Math. Comp. 30 (1976), 361-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0396413
A uniform distribution question related to numerical analysis
Harald Niederreiter and Charles F. Osgood.
Math. Comp. 30 (1976), 366-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0398067
Reviews and Descriptions of Tables and Books
Math. Comp. 30 (1976), 371-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: “On comparing Adams and natural spline multistep formulas” (Math. Comp. 29 (1975), 741–745)
David R. Hill.
Math. Comp. 30 (1976), 381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0386214
Table Errata
Math. Comp. 30 (1976), 381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: “Regular continued fractions for $𝜋$ and $𝛾$”, (Math. Comp. 25 (1971), 403); “Rational approximations to $𝜋$” (ibid. 25 (1971), 387–392) by K. Y. Choong, D. E. Daykin and C. R. Rathbone
D. Shanks.
Math. Comp. 30 (1976), 381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0386215